Psyche: A Journal of Entomology

Psyche: A Journal of Entomology / 1972 / Article

Open Access

Volume 79 |Article ID 027907 | https://doi.org/10.1155/1972/27907

R. H. Crozier, E. F. Taschenberg, "Chromosome Number Polymorphism in the Sawfly Janus Integer (Hymenoptera, Cephidae)", Psyche: A Journal of Entomology, vol. 79, Article ID 027907, 4 pages, 1972. https://doi.org/10.1155/1972/27907

Chromosome Number Polymorphism in the Sawfly Janus Integer (Hymenoptera, Cephidae)

Received03 Mar 1972

Abstract

This article has no abstract.

This article is in the public domain. This is an open access article, free of all copyright, and may be freely reproduced, distributed, transmitted, modified, built upon, or otherwise used by anyone for any lawful purpose. The work is made available under the Creative Commons CC0 public domain dedication.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views88
Downloads378
Citations